Previous |  Up |  Next


Title: A problem concerning locally-$A$ functions in a commutative Banach algebra $A$ (English)
Author: Arens, R.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the symposium held in Prague in September 1961
Issue: 1961
Pages: 75-78
Category: math
MSC: 32.00
MSC: 46.55
idZBL: Zbl 0111.12102
idMR: MR0150612
Date available: 2009-02-12T08:26:47Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_01-1961-1_18.pdf 409.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo